my prescription "lebetelol" was switched by a pharmacists, after taking that medicine, weeks, later I started seriously having try throat and cough, and eventually, let to ear infection, which lasted up till now, can this stop since I am no longer taking that medication.
Let me see if I understand , u were on lisinopril, for how long?
and then they switche to labetalol right?
Lisinopril is a medicine sold under the brand names Zestril and Prinivil. It is also available as a generic medication (Lisinopril tablets). It has been licensed to treat several conditions related to the heart and blood vessels. Some uses of the medication include:
Controlling high blood pressure (hypertension)
Treating congestive heart failure
Improving survival following a heart attack.
Any symptoms that might suggest an infection, such as a fever or sore throat
This medication is used to treat high blood pressure (hypertension). Lowering high blood pressure helps prevent strokes, heart attacks and kidney problems.
OTHER USES: Labetalol may also be used for chest pain (angina).
Severe side effect
I STONGLY RECOMMEND YOU SEEK MEDICAL ATTENTION RIGHT AWAY
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2011 • 2 answers
Posted 25 Apr 2012 • 3 answers
Posted 1 Mar 2015 • 1 answer
Posted 10 Aug 2015 • 1 answer
Posted 19 Mar 2016 • 0 answers